FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Chemists’ Own Ibuprofen + Paracetamol Duo 12 Tabs

$8.99

CHEMISTS’ OWN IBUPROFEN + PARACETAMOL DUO 12 TABS

For temporary relief of pain, including pain where inflammation is present.

Alternative to Nuromol®.

Symptoms

  • – Headache
  • – Toothache
  • – Mild Arthritis
  • – Backache
  • – Mild Rheumatic pain
  • – Migraine headache
  • – Dental procedures
  • – Tennis elbow
  • – Aches & pains associated with cold & flu
  • – Tension Headache
  • – Period Pain
  • – Sinus Pain
  • – Sore throat
  • – Muscular pain

 

Product Features

Does not contain: gluten, lactose or sucrose

 

Ingredients

Ibuprofen 200mg

Paracetamol 500mg

 

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own Ibuprofen + Paracetamol Duo 12 Tabs”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »